Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On non-existence of rectilinear motion in plastic solids and non-Newtonian fluids


Author: D. E. Stone
Journal: Quart. Appl. Math. 15 (1957), 257-262
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/90337
MathSciNet review: 90337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. S. Rivlin, Hydrodynamics of Non-Newtonian Fluids, Nature 160, 611-613 (1947). MR 0022492
  • [2] J. L. Ericksen, Overdetermination of the Speed in Rectilinear Motion of Non-Newtonian Fluids, Quarterly of Applied Mathematics (forthcoming). MR 0090336
  • [3] A. E. Green and R. S. Rivlin, Steady Flow of Non-Newtonian Fluids through Tubes, Department of the Army (Ordnance Corps) DA-3487/2, Brown University report, Oct. 1955. MR 0090335
  • [4] R. Courant, Differential and Integral Calculus, Interscience, 1937.
  • [5] C. Truesdell, The Mechanical Foundations of Elasticity and Fluid Dynamics, J. Rational Mechanics and Analysis 1 (1952). MR 0046838

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/90337
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society